# SDR 96FDEA01060

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Crack
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED STA 328 WL 231 BETWEEN STR 21 TO 13R, AREA MARKED.  REMOVED CRACKED SHEAR TIE, FABRICATED NEW SHEAR TIE, TREATED ALL BARE METAL AND INSTALLED AT BS 328 WL 231 BETWEEN STR 12 TO13R PER FEDEX SRM 53-10-4.
